# SDR ABXA050242

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,955 hours, 59,536 cycles
- Engine: Pwa JT8D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERIES IAW AMM 33-53-00-8.
